# SDR QXEA2009112300996

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-LT INBD SEAT TRACK IS CORRODED AT X200.  BLENDED CORROSION ON LT INBD SEAT TRACK AT STA X200. REMOVED .022"  MATERIAL, ORIGINAL THICKNESS .265" WITHIN LIMITS IAW RD8/4-53-884 GENERAL NOTES NR 1.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW RD 8/4-53-884 GEN NOTES 2 AND NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED BLENDED AREA AT STA X200 IAW RD 8/4-53-804 NOTES 3-8.
